# SDR CALA2023061401854

- Difficulty date: June 12, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 42,556 hours, 26,008 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Rh & Lh Side
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BRAKES HOT ECAM AFTER TOFF. LEFT SIDE 380 - RIGHT SIDE 85. ACFT PULLED SLIGHTY TO LEFT ON TOFF UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. REF TSM 32-42-00-810-922-A, CHECK PFR FOR ANY FAULTS, CONTACT TOMC DEBREIFED CAPTAIN AND HE STATED DEN HAD STRONG WINDS, PER THE MAC METER INITIATED FOR     WITH VENDOR ID V925027 TSM THAT COULD HAVE BEEN RELATED TO THE ISSUE AND THEY DID NOT MAC RELATED WORK ORDER 000000003077389 AND PRTR REALLY NOTICE THE ACFT PULLING COMING INTO TUL. CREW REPORTED DONALDSON, CURTIS (V925027)REF TSM 32-42-00-810-922-A, VERIFIED AFTER LANDING IN TUL BRAKES WERE AT LH 275 AND RH 125 NO FAULTS ON POST FLT REPORT, NO RECENT HISTORY. PERFORMED GVI OF MLG BRAKES NO DEFECTS NOTED.PERFORMED BITE TEST OF BSCU 1 AND 2 REF AMM 32-46-00. NO FAULTS NOTED. DONALDSON, CURTIS (V925027)REF TSM 32-42-00-810-922-A, VERIFIED NO FAULTS ON POST FLT REPORT, NO RECENT HISTORY. PERFORMED GVI OF MLG BRAKES NO DEFECTS NOTED.PERFORMED BITE TEST OF BSCU 1 AND 2 REF AMM 32-46-00. NO FAULTS NOTED. ADD EMP:V925027
